Skip to content

American Journal of Numismatics [Second Series]

Launched in 1989, the American Journal of Numismatics (second series), published by the American Numismatic Society, is a scholarly journal dedicated to numismatics of all regions and eras.  American content is sparse, but is always significant, and includes authors such as John Kleeberg and Joel Orosz.  Note, the American Numismatic Society has published much of its recent American content in the Coinage of Americas Conference Proceedings, a series beginning in 1985.

 

Select a year



1 entries found for [year:2000]

Displaying records 1 — 1
    Page 1 of 1
    American Journal of Numismatics (Second Series), Vol. 12 1/1/2000

    American Journal of Numismatics (Second Series), Vol. 12

    Volume 12 of the American Numismatic Society publication of record.

      Page 1 of 1
      NNP is 100% non-profit and independent // Your feedback is essential and welcome. // Your feedback is essential and welcome.